# SDR SWIA201127260

- Difficulty date: August 14, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 25,067 hours, 21,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHT STRIP NOT ILLUMINATING.  (FLT 6485)  REPLACED AFT FLOOR EMERGENCY LIGHT STRIP CONNECTOR.
